Density of compactly supported functions in a weighted Sobolev space
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Tome 161 (1983), pp. 29-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1983_161_a2,
author = {O. V. Besov},
title = {Density of compactly supported functions in a~weighted {Sobolev} space},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {29--47},
year = {1983},
volume = {161},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1983_161_a2/}
}
O. V. Besov. Density of compactly supported functions in a weighted Sobolev space. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Tome 161 (1983), pp. 29-47. http://geodesic.mathdoc.fr/item/TM_1983_161_a2/